ERRATUM TO: "ORTHONORMAL BASIS FOR THE BERGMAN SPACE" [HONAM MATH. J. 36 (2014), NO. 4, PP. 777-786]

DOI QR코드

DOI QR Code

CHUNG, YOUNG-BOK;NA, HEUI-GEONG

  • 투고 : 2015.06.02
  • 심사 : 2015.07.24
  • 발행 : 2015.09.25

초록

We modify the normalizing constants of the functions in the orthonormal basis for the Bergman space and restate their consequences in the paper that was published in Honam Math. J. 36 (2014), no. 4, pp. 777-786.

키워드

Toeplitz operator;Laurent operator;Hardy space;Ahlfors map;Szego kernel

과제정보

연구 과제 주관 기관 : Chonnam National University